# SDR BJNA20151108002

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 25314
- Aircraft time: 59,461 hours, 36,890 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PASSENGER OXYGEN MASKS DEPLOYED WITH 5 OXYGEN GENERATORS USED.  REPACED ALL CABIN OXYGEN MASKS IAW AMM 35-22-31.  REPLACED 5 EA OXYGEN GENERATORS IAW AMM 5-22-11.
